MAUDE Adverse Event Report: CP MEDICAL MONOSWIFT; PGCL

CP MEDICAL MONOSWIFT; PGCL
Model Number L922
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report is for unknown patient 1:2.[(b)(4)].
 
Event or Problem Description
It was reported that pgcl suture associated with lot# 180523-52 and lot# 180131-50 were breaking while being tied down and needle detaching after initial pass.This failure occurred with 2 patients during oral surgery.The patients did not experience any adverse effects.

Brand Name
MONOSWIFT
Common Device Name
PGCL
Manufacturer (Section D)
CP MEDICAL
1775 corporate dr
ste 150
norcross GA 30093
MDR Report Key8213896
Report Number3012164473-2019-00011
Device Sequence Number223289
Product Code GAM
UDI-Device Identifier10790986001494
UDI-Public10790986001494
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberL922
Device Catalogue NumberL922
Device Lot Number180523-52
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1